# SDR UPS06848494

- Difficulty date: November 6, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK.  NOW OPS CK OK, REF 33-50-00.
